# SDR YENA2021011200032

- Difficulty date: January 7, 2021
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N935JB
- Make and model: Airbus A321-231
- Aircraft serial: 6185
- Aircraft time: 26,812 hours, 5,167 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 838997
- Condition: No Test
- Location: Emergency Lights
- Part time: 7,281 hours, 2,532 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1924, STI-BOS.  10WL EMERGENCY LIGHT BATTERY FAILED SELF TEST.  TASK CARD A320-33-51-00-710-003A.  R & R 10WL EMERGENCY LIGHT BATTERY, IAW AMM 33-51-38.  OPERATIONS CHECK GOOD, NO DEFECTS NOTED AT THIS TIME.
